Alert archive / Florida / Tornado Warnings in 2024

Tornado Warning 6, NWS Melbourne, FL

January 9, 2024Saint Lucie County, Florida

NWS Melbourne, FL issued this tornado warning at Jan 9, 2024, 8:51 PM EST for Saint Lucie County, Florida. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 9, 2024, 8:51 PM EST (01:51 UTC)
Expired
Jan 9, 2024, 9:15 PM EST
In force
24 min
Issued by
NWS Melbourne, FL
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

County Saint Lucie County, FL

The radar

The Melbourne radar (KMLB), 95 km from the middle of the area, began a volume at 01:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 9, 7:15 PM ESTTornado WatchSPC4 hr

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 00:00Z, 1.9 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 00:00Z on 2024-01-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 407 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 00:00Z on 2024-01-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 428 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
407 J/kg
Mixed-layer CIN
-23 J/kg
Mixed-layer LCL
785 m above ground
0-6 km bulk shear
72 kt
0-1 km storm-relative helicity
428 m²/s²
0-3 km storm-relative helicity
564 m²/s²
Significant tornado parameter
1.2
Supercell composite
3.9

Open this sounding in Storm Lab

The text

As transmitted.

631 
WFUS52 KMLB 100151
TORMLB
FLC111-100215-
/O.NEW.KMLB.TO.W.0006.240110T0151Z-240110T0215Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Melbourne FL
851 PM EST Tue Jan 9 2024

The National Weather Service in Melbourne has issued a

* Tornado Warning for...
  Southeastern St. Lucie County in east central Florida...

* Until 915 PM EST.
    
* At 851 PM EST, a severe thunderstorm capable of producing a tornado
  was located near Tradition, or 8 miles west of Port Saint Lucie,
  moving northeast at 55 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Fort Pierce, White City, and Fort Pierce North around 900 PM EST.
  Fort Pierce Inlet around 910 PM EST.

Other locations impacted by this tornadic thunderstorm include Fort
Pierce Ocean Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 2728 8019 2726 8026 2726 8030 2721 8049
      2721 8059 2736 8059 2755 8030
TIME...MOT...LOC 0151Z 235DEG 47KT 2729 8049 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Weitlich
2 follow-up statements
757 
WWUS52 KMLB 100202
SVSMLB

Severe Weather Statement
National Weather Service Melbourne FL
902 PM EST Tue Jan 9 2024

FLC111-100215-
/O.CON.KMLB.TO.W.0006.000000T0000Z-240110T0215Z/
St. Lucie FL-
902 PM EST Tue Jan 9 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 915 PM EST FOR CENTRAL
ST. LUCIE COUNTY...
    
At 902 PM EST, a severe thunderstorm capable of producing a tornado
was located over Port Saint Lucie River Park, or near Port Saint
Lucie, moving east at 50 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Walton, Fort Pierce, and Saint Lucie Nuclear Power Plant around 
  910 PM EST.

Other locations impacted by this tornadic thunderstorm include Fort
Pierce Ocean Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 2728 8019 2726 8025 2726 8030 2721 8049
      2741 8046 2752 8029
TIME...MOT...LOC 0202Z 249DEG 43KT 2732 8035 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Weitlich
893 
WWUS52 KMLB 100215
SVSMLB

Severe Weather Statement
National Weather Service Melbourne FL
915 PM EST Tue Jan 9 2024

FLC111-100224-
/O.EXP.KMLB.TO.W.0006.000000T0000Z-240110T0215Z/
St. Lucie FL-
915 PM EST Tue Jan 9 2024

...THE TORNADO WARNING FOR CENTRAL ST. LUCIE COUNTY WILL EXPIRE AT
915 PM EST...
    
The tornado threat has diminished and the Tornado Warning has been 
cancelled. However, damaging winds remain possible and a Severe 
Thunderstorm Warning remains in effect for the area.  

A Tornado Watch remains in effect until 1100 PM EST for east central 
Florida.

LAT...LON 2728 8019 2726 8025 2726 8030 2721 8049
      2741 8046 2752 8029
TIME...MOT...LOC 0214Z 235DEG 47KT 2741 8021 

$$

Weitlich

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this tornado warning went out at Jan 9, 3:11 PM EST, 5 hours 40 minutes earlier.

Area forecast discussion, Jan 9, 3:11 PM EST, 5 hours 40 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
311 PM EST Tue Jan 9 2024

...New DISCUSSION, MARINE, AVIATION...

.DISCUSSION...

...Severe Weather Risk Increases in the Late Afternoon/Evening...
...Tornado Watch Brevard/Osceola Northward thought 9 PM...
...Windy Conditions Continue into This Evening...

Current/Evening...Tight pressure gradient and strengthening low
level winds have allowed windy conditions to develop with some gusts
in the 35 to 45 mph range this afternoon. The Wind Advisory will
continue through 7 pm this evening. Main convective line/QLCS ahead
of the front approaching the FL west coast this afternoon continues
to exhibit the potential for severe wind gusts and transient
circulation features. The convective line should be approaching Lake
County by 4 pm and then transition across the I-4 corridor in the
5pm to 7pm time frame. There is an increasing concern for severe
wind gusts with the strong environmental winds and the potential for
tornadoes along the line and with any discrete convection just ahead
of the line. The line should reach NW Osceola and northern Brevard
between 6pm and 7 pm and continue southeast toward the Treasure
Coast and Okeechobee through late evening. The Tornado Watch
continues for all of east central FL from Osceola and Brevard
Counties northward through 9 pm. With strong environmental winds
fields the risk for severe damaging wind gusts will continue into
late evening for areas from Okeechobee county to the Treasure Coast.

Overnight...Strong to potentially severe storms should clear Martin
county by around midnight with the cold front moving through
overnight. Winds will switch to the WNW/NW at 10 to 15 mph with low
temps dropping to 45-50 nrn zones to upper 50s across Martin county.

Wednesday...Much drier air and cooler air will move into east
central Florida with mostly sunny skies and highs in the 60s. Dry
weather is expected with winds from WNW/NW around 10 mph.

Wed Night-Thu (Modified Previous Discussion)...A cooler and drier
airmass continues to overspread the area as weak high pressure
builds east over the FL peninsula from the Gulf of Mexico. The high
pressure will continue eastward and offshore Thu allowing clouds and
showers to creep back northward, and veering winds to NE/E. Northern
sections should remain dry Thu but all areas will see a return to
considerable cloudiness with shower chances up to 30 percent across
the south.

Chilly Wed night with mins in the lower 40s across the north.
Increasing clouds across the south should hold temps to the low and
mid 50s. Not much change in highs Thu, which will be in the mid 60s
to low 70s. Less cool Thu night into Fri morning with lows in the
mid 50s to mid 60s.

Fri-Mon (Previous Discussion)...The next storm system takes shape
over the southern Plains Thu night and will intensify as it lifts NE
to the St Lawrence Valley Sat. The old front stationary across the
FL Straits will return northward as a warm front Thu night/Fri,
along with much higher rain chances. Noticeably warmer and becoming
breezy on Fri with max temps reaching the mid 80s across the south,
squarely in the warm sector. More clouds and precip across the north
will hold max temps to the upper 70s. The next cold front is
forecast to swing through the first part of Sat with a quick shot of
colder and drier air Sat night/Sun before moisture returns on Mon.

&&

.MARINE...

Tonight...A convective line with strong to severe storms will sweep
southeast across the waters this evening and through the early
morning hours. Gale conditions will continue into at least this
evening near the coast with offshore into the overnight. For the
late evening update, near shore marine areas should gradually
transition to small craft conditions.  Marine conditions continue
very hazardous for small craft.

Wednesday...Small craft conditions expected through mid morning
offshore with poor to hazardous seas offshore, but winds and seas
will gradually diminish near shore to near 10 knots and seas around
3 ft by late afternoon near the coast.

Wed-Sat (Modified Previous)...The old front will lift back northward
as a warm front across the local Atlc waters Thu night/Fri, followed
by yet another cold frontal passage early Sat. Boating conditions
will deteriorate once again Thu night/Fri as SE to S winds increase
to 15-20kts with increased coverage of showers and storms. Winds
turn NW Sat behind the front at 15-20 knots. Seas will be suppressed
nearshore around 3 ft due to the offshore flow but 6-7ft offshore.

&&

.AVIATION...
(18Z TAFS) Issued at 212 PM EST Tue Jan 9 2024

Gusty winds will continue at all terminals into this evening with
SHRA/TSRA CHCs increasing for KLEE by 21z and moving twd the KDAB-
KMLB corridor from 22z-01z. TAFs advertise short tempo windows when
strongest storms are expected. The front should sweep most of the
SHRA/TSRA activity SE of KFPR-KSUA (03z-05z) by late evening into
the Atlc with improving conditions for all terminals overnight. VFR
conds expected Wed with lighter winds.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  48  63  44  63 /  70   0   0  10
MCO  51  64  47  64 /  70   0   0  20
MLB  53  67  50  69 /  80   0   0  20
VRB  54  69  51  72 /  80   0   0  20
LEE  48  64  45  64 /  50   0   0  10
SFB  49  64  46  65 /  70   0   0  10
ORL  50  64  48  65 /  70   0   0  20
FPR  55  70  52  72 /  70   0   0  30

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...Tornado Watch until 9 PM EST this evening for FLZ041-044>046-053-
     141-144-247-347-447-547-647-747.

     Wind Advisory until 7 PM EST this evening for FLZ041-044>046-053-
     058-141-144-154-159-164-247-254-259-264-347-447-547-647-747.

     High Surf Advisory until 7 PM EST this evening for FLZ141-154-
     159-164-347-447-647-747.

AM...Gale Warning until 4 AM EST Wednesday for AMZ550-552-555-570-572-
     575.

     Tornado Watch until 9 PM EST this evening for AMZ550-552.

     Small Craft Advisory from 4 AM to 10 AM EST Wednesday for AMZ570-
     572-575.
&&

Volkmer/Haley/Heil/Weitlich/Law
Hazardous weather outlook, Jan 9, 10:48 AM EST, 10 hours 3 minutes before
Hazardous Weather Outlook
National Weather Service Melbourne FL
1048 AM EST Tue Jan 9 2024

AMZ550-552-555-570-572-575-FLZ041-044>046-053-058-141-144-154-159-
164-247-254-259-264-347-447-547-647-747-100400-
Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia-
Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia-
Northern Lake-Orange-Seminole-Osceola-Okeechobee-Coastal Volusia-
Southern Lake-Coastal Indian River-Coastal Saint Lucie-
Coastal Martin-Inland Northern Brevard-Inland Indian River-
Inland Saint Lucie-Inland Martin-Mainland Northern Brevard-
Northern Brevard Barrier Islands-Inland Southern Brevard-
Mainland Southern Brevard-Southern Brevard Barrier Islands-
1048 AM EST Tue Jan 9 2024

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

.THUNDERSTORM IMPACT...
A band of strong to severe storms is forecast to approach east
central Florida late this afternoon and move across the area into
the evening hours. The main storm threats associated with this band
of storms will be the risk of severe damaging wind gusts of 60 to
70 mph, a few tornadoes, frequent lightning strikes, and small
hail. Heavy rain will also be possible within the band of storms,
but it will be moving quickly, so rain accumulations of only 1 to
2 inches are forecast.

Residents and visitors are strongly advised to prepare ahead of
this line of storms and stay weather aware this afternoon into the
late evening hours. It is important to ensure you have multiple
ways of receiving severe weather warnings and alerts. Wireless
Emergency Alerts being turned on your phone, having a NOAA Weather
Radio, staying up to date on our social media feeds, and
listening in to your local broadcast meteorologists are all great
ways to stay informed about the weather. Finally, make sure fellow
family members and residents know safe places within your
dwelling should you have to shelter at any point. Be prepared to
seek shelter quickly should warnings be issued for your area!

.MARINE THUNDERSTORM GUST IMPACT...
A band of strong to severe storms will move across the inland
lakes, intracoastal waters, and local Atlantic waters late this
afternoon into the evening hours. Storms will be capable of
producing gusts in excess of 35 knots, frequent cloud-to-water
lightning strikes, and locally higher seas.

.WATERSPOUT IMPACT...
As the band of strong to severe storms moves across east central
Florida and out over the local Atlantic waters, waterspouts cannot
be ruled out across inland lakes, the intracoastal waters, and the
local Atlantic waters. Marine interests should remain vigilant.

.HIGH WIND IMPACT...
A tightening pressure gradient out ahead of the front has led to
windy conditions outside of storms across east central Florida. A
Wind Advisory is in effect for sustained non-convective winds of
20 to 30 mph with gusts up 40 to 45 mph expected.

.WIND AND SEA IMPACT...
Dangerous boating conditions exist across the local Atlantic waters,
and a Gale Warning will remain in effect across all the adjacent
Atlantic waters through 4 AM on Wednesday. Seas up to 12 feet and
winds 25 to 35 knots with gusts up to 45 knots are forecast.

.RIP CURRENT IMPACT...
A Moderate risk of rip currents exists at the central Florida
Atlantic beaches, with a strong northward flowing longshore current
present due to southerly winds. Additionally, a High Surf Advisory
is in effect across the coast for breaking waves of 5 to 7 feet and
rough surf. Entering the ocean is not advised.

.RIVER FLOOD IMPACT...
The Saint Johns River near Astor remains just below Action Stage,
but is forecast to rise back into Action Stage midweek as a result
of rainfall associated with the storms. It is then forecast to fall
back below Action Stage late this week.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
Poor to hazardous boating conditions will gradually improve on
Wednesday. Another system should lead to worsening boating
conditions this upcoming weekend.

Another frontal system arriving on Friday will bring increasing
chances for scattered to numerous lightning storms across east
central Florida. Current guidance indicates the front will stall
across the peninsula, leading to isolated to scattered
thunderstorms chances through Saturday.

The risk of dangerous rip currents will remain at least moderate
through mid-week.

.SPOTTER INFORMATION STATEMENT...
Spotters should closely monitor weather conditions and activate
as weather approaches.

Volkmer/Tollefsen

In the hours before

Local storm report, Jan 9, 6:46 PM EST, 2 hours 5 minutes before
Preliminary Local Storm Report
National Weather Service Melbourne FL
646 PM EST Tue Jan 09 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     Tstm Wnd Gst     2 NNW Kissimmee         28.33N  81.42W
01/09/2024  M51 mph          Osceola            FL   Mesonet

            The KUA Building WeatherStem reported a thunderstorm
            wind gust of 44KT/51mph from the W.

&&

Event Number MLB2400005

ZTL
Special weather statement, Jan 9, 7:03 PM EST, 1 hour 48 minutes before
Special Weather Statement
National Weather Service Melbourne FL
703 PM EST Tue Jan 9 2024

FLZ247-347-447-547-647-747-100045-
Southern Brevard Barrier Islands FL-
Northern Brevard Barrier Islands FL-Mainland Northern Brevard FL-
Inland Southern Brevard FL-Mainland Southern Brevard FL-
Inland Northern Brevard FL-
703 PM EST Tue Jan 9 2024

...Strong thunderstorms will impact portions of Brevard County
through 745 PM EST...

At 702 PM EST, Doppler radar was tracking strong thunderstorms along
a line extending from near Merritt Island Wildlife Refuge to near
Lone Cabbage Fish Camp to 6 miles south of Holopaw. Movement was
northeast at 55 mph.

HAZARD...Wind gusts of 45 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Palm Bay, Melbourne, Titusville, Rockledge, and Cocoa.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 900 PM EST for east central
Florida.

&&

LAT...LON 2783 8047 2785 8049 2783 8051 2782 8087
      2854 8085 2871 8062 2860 8054 2846 8049
      2839 8057 2819 8056 2783 8040
TIME...MOT...LOC 0002Z 227DEG 46KT 2856 8071 2830 8089 2804 8105

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

Sedlock
Local storm report, Jan 9, 8:01 PM EST, 50 minutes before
Preliminary Local Storm Report
National Weather Service Melbourne FL
801 PM EST Tue Jan 09 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0548 PM     Tstm Wnd Gst     Daytona Beach Intl Airp 29.17N  81.07W
01/09/2024  M43 mph          Volusia            FL   ASOS

            KDAB reported a thunderstorm wind gust of 37kt/43mph
            from the W.

&&

Event Number MLB2400006

ZTL
Special weather statement, Jan 9, 8:01 PM EST, 50 minutes before
Special Weather Statement
National Weather Service Melbourne FL
801 PM EST Tue Jan 9 2024

FLZ058-154-159-254-259-547-647-100145-
Okeechobee FL-Coastal St. Lucie FL-Inland St. Lucie FL-
Inland Indian River FL-Coastal Indian River FL-
Inland Southern Brevard FL-Mainland Southern Brevard FL-
801 PM EST Tue Jan 9 2024

...Strong thunderstorms will impact portions of western St. Lucie,
Okeechobee, Indian River and south central Brevard Counties through
845 PM EST...

At 800 PM EST, Doppler radar was tracking strong thunderstorms along
a line extending from near Fellsmere to Fort Drum to 8 miles south of
Basinger. Movement was east at 35 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Sebastian, Vero Beach, Treasure Island, Okeechobee, and Fellsmere.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or hard-topped vehicle. Remember, when
thunder roars, go indoors!

A Tornado Watch remains in effect until 900 PM EST for east central
Florida. A Tornado Watch also remains in effect until 1100 PM EST for
east central Florida.

&&

LAT...LON 2717 8088 2722 8095 2722 8097 2723 8099
      2730 8100 2730 8103 2733 8105 2736 8103
      2738 8107 2739 8111 2750 8107 2764 8087
      2783 8077 2786 8042 2767 8033 2722 8059
      2718 8074 2721 8081 2719 8084 2715 8087
TIME...MOT...LOC 0100Z 254DEG 31KT 2779 8065 2752 8083 2728 8101

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

Tollefsen
Local storm report, Jan 9, 8:10 PM EST, 41 minutes before
Preliminary Local Storm Report
National Weather Service Melbourne FL
810 PM EST Tue Jan 09 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     Tstm Wnd Gst     Melbourne Intl Airport  28.10N  80.64W
01/09/2024  M40 mph          Brevard            FL   ASOS

            KMLB reported a thunderstorm wind gust of 35kt/40mph
            from the WNW.

&&

Event Number MLB2400007

ZTL
Local storm report, Jan 9, 8:44 PM EST, 7 minutes before
Preliminary Local Storm Report
National Weather Service Melbourne FL
844 PM EST Tue Jan 09 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0833 PM     Tstm Wnd Gst     Vero Beach Airport      27.66N  80.41W
01/09/2024  M44 mph          Indian River       FL   ASOS

            KVRB reported a thunderstorm wind gust of 38kt/44mph
            from the W.

&&

Event Number MLB2400008

ZTL

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 9, 7:03 PM ESTSpecial Weather StatementMLBBrevard42 min
Jan 9, 7:12 PM ESTSevere Thunderstorm WarningMLBBrevard, Indian River, Okeechobee, Osceola, Saint Lucie48 min
Jan 9, 7:20 PM ESTSmall Craft AdvisoryMLB15 hr
Jan 9, 7:56 PM ESTSevere Thunderstorm WarningMLBBrevard19 min
Jan 9, 8:01 PM ESTSpecial Weather StatementMLBIndian River, Okeechobee44 min
Jan 9, 8:14 PM ESTSpecial Marine WarningMLB3 hr
Jan 9, 8:34 PM ESTSevere Thunderstorm WarningMLBIndian River, Martin, Okeechobee, Saint Lucie56 min
Jan 9, 8:56 PM ESTSpecial Weather StatementMLBMartin49 min
Jan 9, 9:28 PM ESTSpecial Weather StatementMLBMartin32 min

Nearby

Tornado Warnings in Florida, 2024Every tornado warning in 2024Tornadoes in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.